# SDR C2XA97IA148

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53672410214
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR SUPPORT AT FRAME 41 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED AFFECTED FLOOR SUPPORT ANGLE IAW ATR SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  ACFT TT:  16,136.3 HOURS.  TOTAL CYCLES - 19,266.  (X)
